# SDR DL72W961618

- Difficulty date: December 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2817W
- Make and model: Boeing 727247
- Aircraft serial: 20873
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 690
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SKIN AT FS 680 CL AND FS 690 STR 26R WAS FOUND TO HAVE CORROSION DAMAGE.  THE DAMAGE CUTOUT AT STA 680 CL IS APPROXIMATELY 2 BY 3, LOCAL SKIN THICKNESS IS 0.050.  THE DAMAGE CUTOUT AT FS 690 IS APPROXIMATELY 2 BY 2, WITH A LOCAL SKIN THICKNESS OF 0.050.  THERE IS A PREVIOUS INTERNAL REPAIR AT FS 680 TO 710, STR 26R TO STR 27R REFERENCE ER/A 232661-14 AND A PREVIOUS EXTERNAL REPAIR AT FS 703 STR 28L AND STR 28R, REFERENCE ER/A 216859-14.  THIS ER/A IS CLASSIFIED AS AN RII DUE TO THE SIZE OF THE REPAIR AT STATION 690.
